# SDR A6WA200940057

- Difficulty date: February 6, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 12,988 hours, 12,025 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621.00 AT THE LINTEL LOCATION CRACKED.  REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
